# SDR DXTA201307175549

- Difficulty date: July 16, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N745QS
- Make and model: Gulstm 200
- Aircraft serial: 170
- Aircraft time: 5,079 hours, 3,114 cycles
- Engine: Pwc PW306A
- Engine time: 5,061 hours, 3,177 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, B, A

## Discrepancy

DURING CLIMB THROUGH 5000',  RECEIVED A LT ENGINE OIL LEVEL LOW MESSAGE.  CONFIRMED WITH IDICATOR AT 22 PSI. OIL INCREASED SLIGHTLY TO 33-36, THEN RAPIDLY DROPPED TO 0 PSI.  PERFORMED ENGINE SHUTDOWN AND RETURNED TO DEPARTURE.  ON THE GROUND SAW SOME OIL ON THE LOWER THRUST REVERSER BUCKET AND SOME ON THE LOWER EXHAUST.
